# SDR WWMA9800030

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR INDICATOR DID NOT ILLUMINATE ON THE FIRST GEAR EXTENSION ATTEMPT.  IT FUNCTIONED NORMALLY ON THE SECOND TRY.  AT THE GATE, THE LIGHT WENT OUT.  MAINTENANCE REPLACED THE RIGHT INDICATOR BULB, CLEANED THE DOWNLOCK SWITCH AND PERFORMED GEAR EXTENSION CHECKS.
